MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 SUPPORT PRE-SHAPED 215CM; WIRE, GUIDE, CATHETER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 SUPPORT PRE-SHAPED 215CM; WIRE, GUIDE, CATHETER
Model Number S2SPS14215
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that the subject guidewire torn off during use.The device was removed with the help of a snare and the procedure was completed successfully with no clinical consequences to the patient.No further information is available.
 
Additional Manufacturer Narrative
B2 outcomes attributed to ae - corrected (other serious (important medical events)-removed).Catalog number - updated from "s2sps14215" to "s2spp14215".Lot number - corrected from ¿unknown¿ to ¿0000141827¿.Gtin number - corrected from (b)(4)t o ¿(b)(4).Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that the device was confirmed to be in good condition during preparation/prior to use on the patient and was prepared as per the dfu, continuous flush was set up and maintained throughout the clinical procedure, and the patient's anatomy was moderately tortuous.It was also noted in the additional information that the wire could still be recovered by a thread, so it was not completely torn off and according to the medical technology assessment (mta), there was a stenosis proximally, which may have contributed to the snapping off.The device was not returned and therefore the as reported event cannot be confirmed.Because review of available information failed to identify a definitive cause and the device was not returned for analysis, an assignable cause of undeterminable will be assigned to the as reported event of guidewire broken/fractured during use.
 
Event or Problem Description

Brand Name
SYNCHRO2-14 SUPPORT PRE-SHAPED 215CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key15869156
Report Number3012931345-2022-00212
Device Sequence Number6707655
Product Code DQX
UDI-Device Identifier07613327459654
UDI-Public07613327459654
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K053268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2025
Device Model NumberS2SPS14215
Device Catalogue NumberS2SPP14215
Device Lot Number0000141827
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2022
Supplement Date Received by Manufacturer01/25/2023
Initial Report FDA Received Date11/28/2022
Supplement Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SNARE (UNKNOWN)
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown